Show simple item record

dc.contributor.authorBoldrini, Jose Luiz ( Orcid Icon 0000-0003-4293-7611 )
dc.contributor.authorNunes da Silva, Patricia ( )
dc.date.accessioned2021-05-14T18:05:25Z
dc.date.available2021-05-14T18:05:25Z
dc.date.issued2004-10-25
dc.identifier.citationBoldrini, J. L., & Nunes da Silva, P. (2004). A generalized solution to a Cahn-Hilliard/Allen-Cahn system. Electronic Journal of Differential Equations, 2004(126), pp. 1-24.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13547
dc.description.abstractWe study a system consisting of a Cahn-Hilliard and several Allen-Cahn type equations. This system was proposed by Fan, L.-Q. Chen, S. Chen and Voorhees for modelling Ostwald ripening in two-phase system. We prove the existence of a generalized solution whose concentration component is in L∞.en_US
dc.formatText
dc.format.extent24 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectCahn-Hilliard and Allen-Cahn equationsen_US
dc.subjectOstwald ripeningen_US
dc.subjectPhase transitionsen_US
dc.titleA generalized solution to a Cahn-Hilliard/Allen-Cahn systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record